Alert archive / New Mexico / Special Weather Statements in 2014
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jun 13, 2014, 12:21 PM MDT for Bernalillo County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 12:21 PM MDT (18:21 UTC)
- Expired
- Jun 13, 2014, 12:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 25 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346 WWUS85 KABQ 131821 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1221 PM MDT FRI JUN 13 2014 NMZ507-519-131845- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 1221 PM MDT FRI JUN 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CIBOLA...WESTERN BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES THROUGH 1245 PM MDT... AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MESITA...OR ABOUT 15 MILES SOUTHEAST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. HAIL MAY ACCUMULATE ON SOME ROADS...CREATING SLICK AND TREACHEROUS CONDITIONS. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME EASTERN CIBOLA...EXTREME NORTHWESTERN VALENCIA AND SOUTHWESTERN BERNALILLO COUNTIES. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 143... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3517 10694 3484 10679 3480 10719 3497 10723 TIME...MOT...LOC 1821Z 246DEG 25KT 3492 10714 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jun 13, 12:14 PM MDT, 7 minutes earlier.
Area forecast discussion, Jun 13, 12:14 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1214 PM MDT FRI JUN 13 2014 .AVIATION... 18Z TAF CYCLE SCATTERED -SHRA AND TSRA WILL DEVELOP FOR TAF SITES ALONG AND EAST OF THE CENTRAL MTN CHAIN THIS AFTERNOON. EXPECT VFR CONDITIONS...EXCEPT FOR POSSIBLE PERIODS OF MVFR TO IFR CONDITIONS FOR TAF SITES IN THE EAST ASSOCIATED WITH SHRA AND TSRA. WEST OF THE CENTRAL MTN CHAIN...EXPECT STORMS WITH DRY MICRO BURST WINDS POSSIBLE AND ASSOCIATED BLDU. ADDED VCSH AND VCTS TO KABQ BECAUSE OF CURRENT STORM DEVELOPMENT TO THE WEST AND POSSIBLE IMPACT TO SITE. EXPECT WIND GUSTS AROUND 30 TO 45 KTS FROM DOWN BURST WINDS. IN THE EAST...DECENT SFC MOISTURE WILL FUEL THE POTENTIAL FOR SEVERE STORM DEVELOPMENT...ESPECIALLY ALONG AND EAST OF A LINE FROM KRTN TO KROW. STORMS LOOK TO TAPER OFF OVERNIGHT INTO TX AFTER 03Z. WINDS WILL BE ON THE INCREASE AREA WIDE BY SATURDAY AFTERNOON WITH GUSTS REACHING 45 KTS. 32 && .PREV DISCUSSION...302 AM MDT FRI JUN 13 2014... .SYNOPSIS... A VERY INTERESTING FRIDAY. DRY STORMS IN THE WEST AND POSSIBLE SEVERE WEATHER IN THE EAST. A DRYING TREND FOR THE WEEKEND WITH INCREASED WESTERLY FLOW ALOFT. MODELS DIVERGE NEXT WEEK WITH THE GFS BULLISH WITH MOISTURE OVER NM TUESDAY AND WEDNESDAY WHILE THE EUROPEAN AND CANADIAN KEEP THE MOISTURE TO THE EAST OF NM. DRY AND SEASONABLE FOR THE END OF NEXT WEEK. && .DISCUSSION... LOW LEVEL MOISTURE POURING INTO THE RIO GRANDE VALLEY EARLY THIS MORNING AND SHOULD MAKE IT TO THE CONTINENTAL DIVIDE. THIS SETS UP AN INTERESTING DAY OF WEATHER. SIGNIFICANT AREA OF MOSTLY DRY THUNDERSTORMS WILL BE IN THE FORECAST FOR THE WESTERN HALF OF THE FORECAST AREA. EXTENT OF COURSE WILL DEPEND ON HOW MUCH MOISTURE GETS SCOURED OUT BY AFTERNOON. EXPECTING DEWPOINTS TO BE IN THE 30S IN THE WEST AND AROUND 40 IN THE RIO GRANDE VALLEY. STORMS WILL BE WET IN THE EAST AND POTENTIALLY SEVERE ACROSS ALL OF THE EASTERN PLAINS. WILL CARRY LARGE HAIL AND DAMAGING WINDS FOR THE AREA FROM CHAVES COUNTY TO UNION COUNTY. BELIEVE THE MOST LIKELY AREA FOR SEVERE WEATHER WILL BE CHAVES...ROOSEVELT AND CURRY COUNTIES. HIGH TEMPERATURES WILL BE WARMER IN THE EAST AND PRETTY CLOSE TO NORMAL EVERYWHERE TODAY. THE SEVERE THREAT WILL EXTEND THROUGH THE EVENING WITH THE GFS MORPHING THE STORMS INTO AN MCS OVER OUR SE ZONES. THINGS SHOULD QUIET DOWN AFTER MIDNIGHT. WITH THE RIDGE AXIS SHIFTING EAST TODAY AND A SHORT WAVE TROUGH APPROACHING SATURDAY AND CROSSING THE AREA SUNDAY WE WILL SEE THE MOISTURE GET SCOURED OUT THIS WEEKEND. ENOUGH MOISTURE WILL LINGER SATURDAY THOUGH FOR ISOLATED STORMS OVER THE EAST. IT WILL BE A BREEZY TO WINDY AND WARM DAY AREA WIDE. A COLD FRONT WILL SWING THROUGH THE STATE SATURDAY NIGHT WITH TEMPERATURES A BIT COOLER SUNDAY...MAINLY IN THE EAST. SUNDAY LOOKS TO BE DRY. MODELS DIVERGE NEXT WEEK WITH THE HANDLING OF THE NEXT UPSTREAM TROUGH...CLOSED LOW AND WHERE THE MOISTURE PLUME WILL BE AHEAD OF IT. THE GFS KEEPS THE LOW CENTERED OVER WA AND NORTHERN CA THROUGH TUESDAY WHILE THE EUROPEAN AND CANADIAN BRING THE LOW FARTHER EAST. THIS HAS BIG IMPLICATIONS AS TO WHERE THE MOISTURE AHEAD OF THE SYSTEM WILL TRACK. GFS BRINGS SIGNIFICANT WIDESPREAD PRECIPITATION TO THE STATE TUESDAY AND WEDNESDAY WHILE THE OTHER LON RANGE MODELS KEEP IT JUST EAST OF NM. WILL INTRODUCE LOW CHANCE POPS INTO THE FORECAST FAVORING THE EAST IN THE TUESDAY THROUGH WEDNESDAY TIME PERIOD AND WAIT FOR THE MODELS TO SORT THINGS OUT. CHJ && .FIRE WEATHER... STILL LOOKING FOR AN ACTIVE WEATHER DAY ACROSS THE AREA WITH A COMBO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHWEST...MIX OF WET AND DRY STORMS CENTRAL AND WESTERN AREAS...AND POTENTIAL SEVERE WEATHER ACROSS THE EAST. THEN ON SATURDAY...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS REMAIN ON TAP. BACK DOOR FRONT HAS PUSHED THRU THE GAPS OF THE CENTRAL MTN CHAIN THIS MORNING...WITH DEWPOINTS RISING INTO THE UPPER 40S/LOW 50S ACROSS PORTIONS OF THE RIO GRANDE VALLEY. EXPECT SOME OF THIS MOISTURE TO MIX OUT THIS AFTERNOON. FURTHER WEST...LATEST MODELS ARE SUGGESTING THAT SOME OF THE LOW LEVEL MOISTURE ACROSS SOUTHERN ARIZONA WILL BE PULLED UP INTO WESTERN NM WITH SOUTHWEST FLOW INCREASING THIS AFTERNOON. THUS...DEWPOINTS MAY ACTUALLY RISE THROUGHOUT THE DAY. THIS SPELLS HUMIDITIES THAT LOOK TO BE MAINLY ABOVE 15 PERCENT ACROSS ZONE 105. THIS COMBINED WITH THE FACT THAT HAINES INDICES LOOK TO BE MAINLY 4S ACROSS THE ZONE...HAVE DECIDED TO NOT UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING. HOWEVER...AREAS AROUND GALLUP COULD SEE AN HOUR OR TWO OF CRITICAL CONDITIONS AS WINDS WILL NOT BE A PROBLEM. THE MOISTURE FROM AZ DOES NOT LOOK LIKE IT WILL MAKE IT UP TO ZONE 101 IN EARNEST...HAINES VALUES WILL REMAIN AT 5...OR PERHAPS 6 FAR NW...THUS WILL GO AHEAD AND UPGRADE ZONE 101 TO A RED FLAG WARNING. OTHERWISE...STILL LOOKING FOR QUITE A BIT OF LIGHTNING TODAY...WITH DRIER STORMS TO THE WEST...A MIX OF WET AND DRY ACROSS THE CENTRAL THIRD OF THE AREA...AND WET...IF NOT SEVERE...STORMS TO THE EAST. STORMS SHOULD GENERALLY MOVE FROM WEST TO EAST..IF NOT A LITTLE SOUTHEAST...AND ON THE ORDER OF 20 TO 30 MPH. THESE FAST MOVING STORMS WILL PRODUCE GUSTY AND ERRATIC MICROBURST WINDS ESPECIALLY FROM THE CENTRAL MTN CHAIN WESTWARD. LAL 6 IS DEPICTED FOR THE HIGHER TERRAIN FROM THE CENTRAL MTN CHAIN WESTWARD. MAINLY FAIR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS THE CENTRAL AND WEST...WITH GOOD TO EXCELLENT RECOVERIES ACROSS THE EAST. WETTING RAINS OVER PORTIONS OF EASTERN NM TONIGHT MAY LIMIT THE CRITICAL THREAT SATURDAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. EVEN WITHOUT IT...HUMIDITIES WILL BE MARGINAL. WILL KEEP THE FIRE WEATHER WATCH AS IS FOR THOSE ZONES FOR SATURDAY. ELSEWHERE... THE RED FLAG WARNING LOOKS GOOD. THE UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL ROCKIES WILL INCREASE WIND SPEEDS AREAWIDE...WITH GUSTS NEAR 45-50 MPH POSSIBLE SATURDAY AFTN WITH STRONG MIXING. IN FACT...THESE WINDS WILL START TO BUFFET THE HIGHER PEAKS TONIGHT. WIDESPREAD HIGH HAINES AND MUCH LOWER HUMIDITIES WILL BE IN STORE ACROSS THE WEST AS THE MID LEVEL DRY SLOT PUNCHES IN. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED FROM THE MIDDLE RIO GRANDE VALLEY NORTHWEST ACROSS THE NW PLATEAU. THIS CRITICAL FIRE WEATHER DAY IS ESPECIALLY CONCERNING GIVEN THE LIGHTNING POTENTIAL TODAY. THE DRY SLOT WILL PUNCH FURTHER INTO THE STATE SATURDAY NIGHT AND SUNDAY. MAINLY POOR HUMIDITY RECOVERIES ARE EXPECTED SATURDAY NIGHT...EXCEPT ACROSS THE FAR EAST. WINDS WILL BE LIGHTER ON SUNDAY...YET STILL BREEZY WHILE HUMIDITIES WILL BE EVEN DRIER FOR WESTERN AND CENTRAL AREAS. BETWEEN 8 AND 12 HOURS OF SINGLE DIGIT HUMIDITIES ARE PROJECTED FOR MOST AREAS ALONG AND WEST OF THE CENTRAL MTN CHAIN. MONDAY LOOKS TO REMAIN DRY...BREEZY AND UNSTABLE. A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE NORTHEAST. BUT STARTING MONDAY NIGHT...MODEL AGREEMENT REMAINS SUB-PAR. THAT SAID...THE GFS AND ECMWF SEEM TO BE AGREEING ON THE GENERAL UPPER AIR PATTERN DURING THE MID WEEK PERIOD. THAT IS...A LARGE UPPER LEVEL LOW DIVING DOWN INTO THE WESTERN CONUS. HOWEVER...THE GFS TROUGH AXIS LOOKS TO BE MUCH SHARPER...THUS MORE SOUTHERLY MOIST FLOW OVER THE STATE. MEANWHILE...THE ECMWF SHOWS MORE SOUTHWEST OR WESTERLY FLOW DUE TO A MORE ROUNDED TROUGH AXIS...THEREBY KEEPING NM DRIER. THUS...THERE ARE STILL MANY UNCERTAINTIES...ESPECIALLY REGARDING MOISTURE. LATE IN THE WEEK IS EVEN MORE UNCERTAIN...BUT AS THE TROUGH MOVES EAST...DRIER WESTERLY FLOW SHOULD MOVE OVER NM...WITH THE DRYLINE DIURNALLY SLOSHING BACK AND FORTH ACROSS THE PLAINS. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-108. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101. &&
Hazardous weather outlook, Jun 13, 5:48 AM MDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT FRI JUN 13 2014 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. THE MAIN THREATS ARE LARGE HAIL OF ONE INCH OR GREATER AND DAMAGING WINDS OF 60 MPH OR HIGHER. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN RISK AREA IS FROM ROSWELL TO CAPULIN AND DES MOINES...EAST TO THE TEXAS BORDER. THE MOST LIKELY TIME FOR THE SEVERE WEATHER IS FROM 200 PM TO 900 PM MDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A RED FLAG WARNING IS IN EFFECT FROM 1100 AM TO 800 PM MDT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHEAST AND EAST CENTRAL PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 200 PM AND 900 PM MDT ACROSS THE EASTERN PLAINS DUE TO LARGE HAIL AND DAMAGING WINDS. 40
In the hours before
Special weather statement, Jun 13, 12:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1221 PM MDT FRI JUN 13 2014 NMZ507-519-131845- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 1221 PM MDT FRI JUN 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CIBOLA...WESTERN BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES THROUGH 1245 PM MDT... AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MESITA...OR ABOUT 15 MILES SOUTHEAST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. HAIL MAY ACCUMULATE ON SOME ROADS...CREATING SLICK AND TREACHEROUS CONDITIONS. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME EASTERN CIBOLA...EXTREME NORTHWESTERN VALENCIA AND SOUTHWESTERN BERNALILLO COUNTIES. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 143... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3517 10694 3484 10679 3480 10719 3497 10723 TIME...MOT...LOC 1821Z 246DEG 25KT 3492 10714 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 44 min |
| Jun 12, 6:59 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jun 13, 3:18 AM MDT | Red Flag Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 17 hr |
| Jun 13, 12:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 13, 12:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jun 13, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jun 13, 1:47 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Jun 13, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Jun 13, 3:21 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jun 13, 4:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jun 13, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 29 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 13, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 44 min |
| Jun 13, 5:10 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Jun 13, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 38 min |
| Jun 13, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 32 min |
| Jun 13, 5:30 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jun 13, 5:51 PM MDT | Special Weather Statement | ABQ | Chaves | 24 min |
| Jun 13, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 33 min |
Nearby
Special Weather Statements in New Mexico, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.